Header

UZH-Logo

Maintenance Infos

Fast and stable computation of local polynomials


Speckman, P L; Marron, J S; Silverman, B; Nason, G; Wang, Km; Seifert, Burkhardt; Gasser, Theo; et al (1995). Fast and stable computation of local polynomials. Journal of the Royal Statistical Society: Series B, 57(2):337-369.

Statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > Epidemiology, Biostatistics and Prevention Institute (EBPI)
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:1995
Deposited On:15 Oct 2015 07:55
Last Modified:08 Dec 2017 14:16
Publisher:Wiley-Blackwell Publishing, Inc.
ISSN:1369-7412

Download

Full text not available from this repository.